MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD; INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/080CZ
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that the blue lever to a smiths medical portex® uniperc® adjustable flange tracheostomy tube came out while in use with the patient.The tube was then reported to be loose, requiring that it be held in place while the blue lever was reattached.There were no reported adverse patient effects.

Brand Name
PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8043703
Report Number3012307300-2018-08076
Device Sequence Number16540475
Product Code BTO
UDI-Device Identifier15019315107207
UDI-Public15019315107207
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/897/080CZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1